Alert archive / Wisconsin / Small Craft Advisories in 2017

Small Craft Advisory 43, NWS Milwaukee, WI

April 19, 2017

NWS Milwaukee, WI issued this small craft advisory at Apr 19, 2017, 3:07 AM CDT. It took effect at Apr 19, 2017, 10:00 PM CDT. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Apr 19, 2017, 3:07 AM CDT (08:07 UTC)
In effect from
Apr 19, 2017, 10:00 PM CDT
Expired
Apr 21, 2017, 10:00 AM CDT
In force
36 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

118 
WHUS73 KMKX 190807
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
307 AM CDT WED APR 19 2017

...STRONG WEST WINDS ARRIVING LATE TONIGHT...

.A STRONG LOW PRESSURE SYSTEM WILL TRACK FROM SOUTHEAST MINNESOTA
TO CENTRAL LAKE MICHIGAN TONIGHT INTO THURSDAY MORNING. A COLD
FRONT EXTENDING SOUTH FROM THE LOW WILL SWEEP ACROSS THE AREA LATE
TONIGHT INTO EARLY THURSDAY MORNING. THE FRONT WILL LIKELY HAVE A
BAND OF SHOWERS AND POSSIBLY STRONG THUNDERSTORMS WITH IT. IN THE
WAKE OF THE FRONT, STRONG WESTERLY WINDS WILL DEVELOP AND LINGER 
THROUGH THURSDAY NIGHT, BEFORE WEAKENING. DUE TO THE OFFSHORE 
TRAJECTORY OF THE WINDS, THE HIGHEST WAVES WILL BE OUT TOWARD OPEN
WATER. 

LMZ645-646-191615-
/O.NEW.KMKX.SC.Y.0043.170420T1000Z-170421T0900Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
307 AM CDT WED APR 19 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM THURSDAY TO 4 AM CDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM THURSDAY TO
4 AM CDT FRIDAY. 

* WINDS: SOUTHWEST WINDS INCREASING TO 15 TO 25 KNOTS EARLY
  THURSDAY MORNING, VEERING WEST BY THURSDAY AFTERNOON. 

* WAVES: 2 TO 4 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-191615-
/O.NEW.KMKX.SC.Y.0043.170420T1600Z-170421T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
307 AM CDT WED APR 19 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THURSDAY TO 4 AM CDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM THURSDAY TO
4 AM CDT FRIDAY. 

* WINDS: SOUTHWEST WINDS INCREASING TO 15 TO 25 KNOTS BY MID TO
  LATE MORNING ON THURSDAY, VEERING WEST BY THURSDAY AFTERNOON.

* WAVES: 2 TO 4 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
8 follow-up statements
580 
WHUS73 KMKX 191425
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
925 AM CDT WED APR 19 2017

...INCREASING WINDS TONIGHT AND THURSDAY...

.A STRONG LOW PRESSURE SYSTEM WILL TRACK FROM IOWA TONIGHT TO 
CENTRAL LAKE MICHIGAN THURSDAY MORNING. A WARM FRONT WILL LIFT
NORTH TONIGHT BEFORE A COLD FRONT EXTENDING SOUTH FROM THE LOW 
WILL SWEEP ACROSS THE AREA LATE TONIGHT INTO EARLY THURSDAY 
MORNING. RAIN AN THUNDERSTORMS WILL DEVELOP BY EVENING WITH MORE 
THUNDERSTORMS WITH THE COLD FRONT. IN THE WAKE OF THE FRONT, 
STRONG WESTERLY WINDS WILL DEVELOP AND LINGER THROUGH THURSDAY 
NIGHT, BEFORE WEAKENING. DUE TO THE OFFSHORE TRAJECTORY OF THE 
WINDS, THE HIGHEST WAVES THURSDAY WILL BE OUT TOWARD OPEN WATER.

LMZ645-646-192230-
/O.CON.KMKX.SC.Y.0043.170420T1000Z-170421T0900Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
925 AM CDT WED APR 19 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM THURSDAY TO
4 AM CDT FRIDAY...

* WINDS: EAST TO SOUTHEAST INCREASING TO 15 TO 20 KNOTS TONIGHT,
  THEN SOUTHWEST WINDS INCREASING TO 15 TO 25 KNOTS EARLY 
  THURSDAY MORNING, VEERING WEST BY THURSDAY AFTERNOON. 

* WAVES: 3 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-192230-
/O.CON.KMKX.SC.Y.0043.170420T1600Z-170421T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
925 AM CDT WED APR 19 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THURSDAY TO
4 AM CDT FRIDAY...

* WINDS: EAST TO SOUTHEAST INCREASING TO 15 TO 20 KNOTS TONIGHT,
  THEN SOUTHWEST WINDS INCREASING TO 15 TO 25 KNOTS BY MID TO 
  LATE MORNING ON THURSDAY, VEERING WEST BY THURSDAY AFTERNOON. 

* WAVES: 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
339 
WHUS73 KMKX 192006
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
306 PM CDT WED APR 19 2017

...INCREASING WINDS TONIGHT AND THURSDAY...

.A STRONG LOW PRESSURE SYSTEM WILL TRACK FROM IOWA TONIGHT TO
CENTRAL LAKE MICHIGAN THURSDAY MORNING. A WARM FRONT WILL LIFT
NORTH TONIGHT BEFORE A COLD FRONT EXTENDING SOUTH FROM THE LOW
SWEEPS ACROSS THE AREA FROM THE WEST LATE TONIGHT INTO EARLY 
THURSDAY MORNING. RAIN AN THUNDERSTORMS WILL DEVELOP THIS EVENING
WITH MORE THUNDERSTORMS WITH THE COLD FRONT. IN THE WAKE OF THE 
FRONT, STRONG WESTERLY WINDS WILL DEVELOP AND LINGER THROUGH 
THURSDAY NIGHT, BEFORE WEAKENING. DUE TO THE OFFSHORE TRAJECTORY 
OF THE WINDS, THE HIGHEST WAVES THURSDAY WILL BE OUT TOWARD OPEN 
WATER.

LMZ645-646-200415-
/O.EXT.KMKX.SC.Y.0043.170420T0800Z-170421T0900Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
306 PM CDT WED APR 19 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM THURSDAY TO 4 AM
CDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 AM THURSDAY TO
4 AM CDT FRIDAY. 

* WINDS: EAST TO SOUTHEAST INCREASING TO 15 TO 25 KNOTS TONIGHT,
  THEN SOUTHWEST WINDS INCREASING TO 15 TO 25 KNOTS EARLY THURSDAY
  MORNING, VEERING WEST WITH GUSTS TO 30 KNOTS BY THURSDAY 
  AFTERNOON.


* WAVES: 3 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-200415-
/O.EXT.KMKX.SC.Y.0043.170420T0300Z-170421T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
306 PM CDT WED APR 19 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO
4 AM CDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 10 PM THIS EVENING
TO 4 AM CDT FRIDAY. 

* WINDS: EAST TO SOUTHEAST 15 TO 20 KNOTS TONIGHT, THEN SOUTHWEST
  WINDS INCREASING TO 15 TO 25 KNOTS BY MID TO LATE MORNING ON
  THURSDAY, VEERING WEST WITH GUSTS TO 30 KNOTS BY THURSDAY 
  AFTERNOON. 

* WAVES: 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
760 
WHUS73 KMKX 200224
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
924 PM CDT WED APR 19 2017

...INCREASING WINDS TONIGHT AND THURSDAY...

.A STRONG LOW PRESSURE SYSTEM WILL TRACK FROM IOWA TONIGHT TO
CENTRAL LAKE MICHIGAN THURSDAY MORNING. A WARM FRONT WILL LIFT
NORTH LATER TONIGHT...BEFORE A COLD FRONT EXTENDING SOUTH FROM 
THE LOW SWEEPS ACROSS THE AREA FROM THE WEST LATE TONIGHT INTO 
EARLY THURSDAY MORNING. 

SHOWERS AND THUNDERSTORMS WILL DEVELOP MOVE EAST THROUGH THE AREA
MAINLY AFTER MIDNIGHT TONIGHT...WITH THE COLD FRONT. IN THE WAKE 
OF THE FRONT...STRONG WESTERLY WINDS WILL DEVELOP AND LINGER 
THROUGH THURSDAY NIGHT...BEFORE WEAKENING. DUE TO THE OFFSHORE 
TRAJECTORY OF THE WINDS...THE HIGHEST WAVES THURSDAY WILL BE OUT 
TOWARD OPEN WATER.

LMZ645-646-201030-
/O.CON.KMKX.SC.Y.0043.170420T0800Z-170421T0900Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
924 PM CDT WED APR 19 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM THURSDAY TO
4 AM CDT FRIDAY...

* WINDS: NORTHEAST TO EAST WINDS 10 TO 20 KNOTS LATE THIS
  EVENING...VEERING SOUTHEAST TO SOUTH AND INCREASING TO 15 TO 25
  KNOTS AFTER MIDNIGHT. SOUTHWEST WINDS VEERING WEST THURSDAY
  MORNING...WITH GUSTS TO 30 KNOTS BY THURSDAY AFTERNOON. 

* WAVES: BUILDING TO 3 TO 4 FEET TONIGHT INTO THURSDAY. WAVES
  SUBSIDING THURSDAY NIGHT INTO FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-201030-
/O.CON.KMKX.SC.Y.0043.170420T0300Z-170421T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
924 PM CDT WED APR 19 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY...

* WINDS: NORTHEAST TO EAST 10 TO 20 KNOTS LATE THIS EVENING...THEN
  VEERING SOUTHEAST 15 TO 25 KNOTS AFTER MIDNIGHT. SOUTH TO
  SOUTHWEST WINDS THURSDAY MORNING VEERING WEST...WITH GUSTS TO 30
  KNOTS THURSDAY AFTERNOON. 

* WAVES: BUILDING TO 2 TO 4 FEET TONIGHT INTO THURSDAY...BEFORE
  SUBSIDING THURSDAY NIGHT INTO FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
422 
WHUS73 KMKX 200800
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
300 AM CDT THU APR 20 2017

...STRONG AND SHIFTING WINDS TODAY INTO TONIGHT...

.A STRONG LOW PRESSURE SYSTEM TRACKING ACROSS SOUTHERN WISCONSIN
THIS MORNING WILL BRING BRISK NORTHEAST TO EAST WINDS AHEAD OF IT 
EARLY THIS MORNING. THEY WILL GENERATE LARGE WAVES. THE WINDS 
WILL DIMINISH BY MID TO LATE MORNING AS THE LOW PASSES OVER THE 
NEARSHORE WATERS. THEN LOOK FOR THE WINDS TO SHIFT TO THE WEST IN
THE WAKE OF THE LOW, THEN INCREASE THROUGH THE AFTERNOON. THE
WINDS AND WAVES WILL GRADUALLY DIMINISH LATER TONIGHT AS HIGH
PRESSURE BUILDS INTO THE WESTERN GREAT LAKES. 

LMZ645-646-201600-
/O.CON.KMKX.SC.Y.0043.000000T0000Z-170421T0900Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
300 AM CDT THU APR 20 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY...

* WINDS: NORTHEAST TO EAST WINDS 15 TO 25 KNOTS...VEERING
  SOUTHEAST THIS MORNING, THEN WEST THIS AFTERNOON. . 

* WAVES: 3 TO 4 FEET. WAVES SUBSIDING TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-201600-
/O.CON.KMKX.SC.Y.0043.000000T0000Z-170421T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
300 AM CDT THU APR 20 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY...

* WINDS: NORTHEAST TO EAST WINDS 15 TO 25 KNOTS...VEERING
  SOUTHEAST THIS MORNING, THEN WEST THIS AFTERNOON.  

* WAVES: 4 TO 6 FEET, SUBSIDING TO 3 TO 4 FEET THIS AFTERNOON.
  WAVES WILL CONTINUE TO SUBSIDE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
649 
WHUS73 KMKX 201431
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
931 AM CDT THU APR 20 2017

...STRONG AND SHIFTING WINDS TODAY INTO TONIGHT...

.LOW PRESSURE CURRENTLY ON TOP OF SOUTHERN WISCONSIN HAS BROUGHT
MOMENTARILY CALM WINDS TO THE NEARSHORE WATERS. THIS LOW WILL 
QUICKLY MOVE TO THE EAST THIS MORNING, WHICH WILL CAUSE WINDS TO 
RAPIDLY INCREASE OUT OF THE WEST SOUTHWEST. THE OFFSHORE WINDS 
SHOULD KEEP WAVES MOSTLY BELOW 4 FEET IN THE NEARSHORE WATERS,
BUT STRONG WIND GUSTS ARE EXPECTED.

LMZ645-646-202245-
/O.CON.KMKX.SC.Y.0043.000000T0000Z-170421T0900Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
931 AM CDT THU APR 20 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY...

* WINDS: LIGHT WINDS...THEN VEERING WEST SOUTHWEST AND INCREASING
  TO 15 TO 25 KNOTS LATER THIS MORNING.

* WAVES: 3 TO 4 FEET. WAVES SUBSIDING TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-202245-
/O.CON.KMKX.SC.Y.0043.000000T0000Z-170421T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
931 AM CDT THU APR 20 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY...

* WINDS: LIGHT WINDS...THEN VEERING WEST SOUTHWEST AND INCREASING
  TO 15 TO 25 KNOTS LATER THIS MORNING.

* WAVES: 4 TO 6 FEET, SUBSIDING TO 3 TO 4 FEET LATER THIS MORNING.
  WAVES WILL CONTINUE TO SUBSIDE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
147 
WHUS73 KMKX 202010
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
310 PM CDT THU APR 20 2017

...STRONG AND SHIFTING WINDS TODAY INTO TONIGHT...

.STRONG WEST SOUTHWEST WINDS HAVE DEVELOPED IN THE WAKE OF A LOW
PRESSURE SYSTEM. THE OFFSHORE WINDS SHOULD KEEP WAVES MOSTLY 
BELOW 4 FEET IN THE NEARSHORE WATERS, BUT STRONG WIND GUSTS ARE 
EXPECTED TO CONTINUE INTO FRIDAY MORNING.

LMZ645-646-210415-
/O.EXT.KMKX.SC.Y.0043.000000T0000Z-170421T1500Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
310 PM CDT THU APR 20 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM CDT FRIDAY.

* WINDS: WEST SOUTHWEST 15 TO 25 KNOTS...VEERING NORTHWEST AND
  DIMINISHING FRIDAY MORNING. 

* WAVES: 2 TO 3 FEET...THEN SUBSIDING TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-210415-
/O.EXT.KMKX.SC.Y.0043.000000T0000Z-170421T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
310 PM CDT THU APR 20 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM CDT FRIDAY.

* WINDS: WEST SOUTHWEST 15 TO 25 KNOTS...VEERING NORTHWEST AND
  DIMINISHING FRIDAY MORNING. 

* WAVES: 3 TO 4 FEET...THEN SUBSIDING TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

BSH
WWW.WEATHER.GOV/MKX
799 
WHUS73 KMKX 210211
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
911 PM CDT THU APR 20 2017

...GUSTY WINDS OVERNIGHT INTO FRIDAY MORNING...

.GUSTY WEST WINDS ARE EXPECTED OVERNIGHT...VEERING NORTHWEST
FRIDAY MORNING. THE WINDS WILL WEAKEN LATER FRIDAY MORNING. HIGH
WAVES WILL REMAIN OVER THE OPEN WATERS OF LAKE MICHIGAN. 

LMZ645-646-211015-
/O.CON.KMKX.SC.Y.0043.000000T0000Z-170421T1500Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
911 PM CDT THU APR 20 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
FRIDAY...

* WINDS: WEST 15 TO 25 KNOTS OVERNIGHT...VEERING NORTHWEST AND
  DIMINISHING BY MIDDLE MORNING ON FRIDAY. 

* WAVES: 2 TO 4 FEET...HIGHEST TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS 
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. 
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER 
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-211015-
/O.CON.KMKX.SC.Y.0043.000000T0000Z-170421T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
911 PM CDT THU APR 20 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
FRIDAY...

* WINDS: WEST 15 TO 25 KNOTS OVERNIGHT...VEERING NORTHWEST AND
  DIMINISHING BY MIDDLE MORNING ON FRIDAY. 

* WAVES: 2 TO 4 FEET...HIGHEST TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
904 
WHUS73 KMKX 210808
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
308 AM CDT FRI APR 21 2017

...GUSTY WINDS DIMINISHING THIS MORNING...

.GUSTY NORTHWEST WINDS WILL CONTINUE TO DIMINISH THIS MORNING. 
HIGH WAVES WILL REMAIN OVER THE OPEN WATERS OF LAKE MICHIGAN.

LMZ645-646-211500-
/O.CON.KMKX.SC.Y.0043.000000T0000Z-170421T1500Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
308 AM CDT FRI APR 21 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* WINDS: NORTHWEST 15 TO 25 KNOTS...DIMINISHING THIS MORNING AND
  VEERING TO THE NORTHEAST THIS AFTERNOON. 

* WAVES: 2 TO 4 FEET...HIGHEST TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-211500-
/O.CON.KMKX.SC.Y.0043.000000T0000Z-170421T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
308 AM CDT FRI APR 21 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* WINDS: NORTHWEST 15 TO 25 KNOTS...DIMINISHING THIS MORNING AND
  VEERING TO THE NORTHEAST THIS AFTERNOON. 

* WAVES: 2 TO 4 FEET...HIGHEST TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 19, 3:00 AM CDT, 7 minutes earlier.

Area forecast discussion, Apr 19, 3:00 AM CDT, 7 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
300 AM CDT Wed Apr 19 2017

.TODAY AND TONIGHT...Forecast confidence is medium.

There is a lot going on over the next 24 hours. A cold front that
moved through southern Wisconsin overnight will stall from
southern Lake Michigan to southern Iowa by sunrise this morning.
That surface front will likely remain stalled through late
afternoon as we wait for surface low pressure moving into western
Iowa to give it a goose north this evening. We could see some
elevated convection north of the surface front, closer to the
850mb frontal boundary, move into far southern Wisconsin later
this morning and afternoon. But, this activity will be challenged
due to capping issues and it's elevated nature. This stuff should
be pretty weak.

The Storm Prediction Center has increased the risk for severe
thunderstorms across southern Wisconsin tonight. Please refer to
their outlook for details and discussion. A slight risk for
severe storms now covers a decent part of southwest Wisconsin,
including the Madison metro area. An enhanced risk covers much of
eastern Iowa and a part of Grant county in far southwest
Wisconsin.

The surface low is projected to move from western Iowa to
southeast Minnesota to the Fox Valley in east central Wisconsin
from tonight through mid morning on Thursday. A strong low level
jet of 50-55kts develops ahead of the low this evening, pushing
through eastern Iowa into western Wisconsin. The deep layer shear
increases to around 50kts. This will push a warm front quickly
north into southern Wisconsin. The warm front, along with the
cold front right on its heels, will be the focus for the storms,
some of which could be severe. The genesis for the convection will
be across Iowa later today, eventually moving into Wisconsin
later in the evening and overnight hours. As is typical, they will
likely be discrete supercells upstream, evolving into more
multicellular, larger complexes, lines, etc by the time they move
into Wisconsin. Large hail, strong winds and isolated tornadoes
are possible, especially west and south of Madison.

The heaviest rainfall should be located along and north of low
pressure track where the deeper forcing is expected. This would
put the heavier rain north of the forecast area. In our forecast
area, we are looking at rainfall totals ranging from around 0.75
inch around the Wisconsin Dells to 0.25 in the southeast.
Stronger convection would likely bring isolated higher totals.
Look for things to begin quieting down quickly by sunrise on
Thursday.

.THURSDAY - Confidence...Medium
500 millibar low will be moving across the Lake Superior region
keeping srn WI within a cyclonic mid level flow regime. 850 temps
show lingering influence of warm sector at the outset with low
level cold advection kicking in. In fact 925 temps will be in the
teens celsius in the morning though a shift to west winds will
usher in the colder 925 temps. Have kept a chance of showers and
even some thunder in the southeast in the forecast along and ahead
of the cold front. LLVL RH progs/MOS shows plenty of potential
for stratus/stratocu within the amplifying low level thermal
trough. Highs may end up being in the morning with the milder
airmass within the warm sector.

.THURSDAY NIGHT THROUGH SUNDAY NIGHT - Confidence...Medium
This is shaping up to be a dry period. Broad cyclonic flow
lingers into Thursday night before a positive tilt mid level
trough passes through Friday night into Saturday morning. Then mid
level ridging takes hold through Sunday night. The NAM and GFS
reinforce the low level thermal trough into Saturday as low level
winds turn northeast. This modifies briefly Saturday with progs
hinting at another back door cold front on Sunday.

.MONDAY AND TUESDAY - Confidence...Medium
While there are some timing differences this period the models are
all showing a 500 millibar vort max/shortwave affecting the area,
most likely Monday night. Surface/850 low tracks to our north and
sets up a southerly flow. A fairly potent 850 jet max is noted
Monday night. All in all best forcing parameters are focusing on
Monday night. Will use Superblend guidance for this period.

&&

.AVIATION(06Z TAFS)...Patchy MVFR sct-bkn developing vicinity of
cold front over western CWA. Will carry a brief period of lower
clouds at most TAF sites early this morning. Otherwise, more
extensive low cloud cover over MN and northwest WI making steady
eastward progress but not much shift to the south. Hence wl lean
toward mostly VFR conditions during the after 12z with lower
clouds returning in increasing easterly flow during the afternoon.

&&

.MARINE...Will hoist a small craft advisory for strong westerly
winds expected in the wake of a passing cold front. Breezy
conditions are expected from late tonight through late Thursday
night.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Small Craft Advisory from 5 AM Thursday to 4 AM CDT Friday for
     LMZ645-646.

     Small Craft Advisory from 11 AM Thursday to 4 AM CDT Friday for
     LMZ643-644.

&&

Today/Tonight and Aviation/Marine...Davis
Thursday through Tuesday...Collar
Hazardous weather outlook, Apr 18, 9:07 PM CDT, 6 hours before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
907 PM CDT Tue Apr 18 2017

WIZ046-047-051-052-056>060-062>072-200215-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
907 PM CDT Tue Apr 18 2017

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin, and southeast Wisconsin.

.DAY ONE...Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

There is a chance for thunderstorms Wednesday afternoon and
night. There is a marginal risk for severe storms, especially
Wednesday night. The primary severe weather threat will be large
hail and heavy rainfall.

Another inch of rainfall Wednesday into Thursday will cause some
rivers to rise to minor flood stage for the second half of the
week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed Wednesday night.

LMZ643>646-200215-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
907 PM CDT Tue Apr 18 2017

This Hazardous Weather Outlook is for portions of Lake Michigan.

.DAY ONE...Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

There is a chance for thunderstorms Wednesday afternoon and
night.

Northeast wind gusts and waves may reach small craft advisory
levels Wednesday night.

www.weather.gov/mkx

MBK

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 10:02 AM CDTRiver Flood WarningMKXRock43 hr
Apr 19, 10:02 AM CDTRiver Flood WarningMKXKenosha4 days

Nearby

Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.